Copaxone side effects lasting 2 months:(

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Copaxone side effects lasting 2 months:(

Postby Ebryan » Sat Jan 12, 2013 12:55 pm

Hello, I have been taking Copaxone for about 2 years now. I was on Avonex before this but had to stop because if hallucinations/ déjà vu symptoms I was experiencing. Now on Copaxone, I have been having brutal side effects that have been at their worse starting about 2 months ago. I was having mild versions of headaches, and dizziness, chest tightness and tingling through the body, heart flutters, anxiety. I have now had all these symptoms, all at once in strong firms. I have had to take time off work, can't sleep, feel anxious and was wondering what else I can do... I'm at a loss. My doctor wants me to keep on Copaxone but I can't stand it anymore:( has anyone else ever felt this way? What did you do about it?
Ebryan
Newbie
 
Posts: 4
Joined: Sat Dec 15, 2012 11:15 am

Re: Copaxone side effects lasting 2 months:(

Postby lyndacarol » Sat Jan 12, 2013 1:11 pm

I found the side effects of Copaxone UNBEARABLE. I stopped using it after six months when nothing improved. (I had previously used Betaseron, then Avonex for seven years.) I have chosen NOT to use any of the disease-modifying drugs; I do not think I am any worse off for that decision. In fact, I think many of the drugs prescribed for MS (such as glucocorticosteroids) actually make the condition ultimately worse.

Ultimately, such a decision is up to YOU. Collect information, survey people's opinions, make your own decision. All the best to you.
My hypothesis: excess insulin (hyperinsulinemia) plays a major role in MS, as developed in my initial post: http://www.thisisms.com/forum/general-discussion-f1/topic1878.html "Insulin – Could This Be the Key?"
User avatar
lyndacarol
Family Elder
 
Posts: 2260
Joined: Thu Dec 22, 2005 4:00 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service